# SDR CALA2018090701908

- Difficulty date: September 6, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N36280
- Make and model: Boeing 737824
- Aircraft serial: 31598
- Aircraft time: 48,611 hours, 17,084 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40013
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ STAB LWR SKIN HAS 1.5" CRACK AT STAB STA 129.50, 27" FROM STAB FRONT SPAR. REPAIRED LOWER STAB SKIN AS REF SRM 55-10-01 REPAIR 11.
